# SDR ASOA200900988

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,475 hours, 9,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP.
